Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 104(146), Number 1(9), Pages 151–161 (Mi msb2941)  

This article is cited in 3 scientific papers (total in 3 papers)

Limit theorems for decomposable branching processes with final types

A. K. Polin


Abstract: Limit theorems are proved for a branching process homogeneous in continuous time, which has $n$ types of particles. The types $T_1,…,T_n$ are contained in classes of ranks $0,1,…,n-1$ respectively. Each type is either subcritical, critical, or final, and the set of final types is nonempty.
Bibliography: 4 titles.

Full text: PDF file (759 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 33:1, 136–146

Bibliographic databases:

UDC: 519.21
MSC: 60J80, 60F05
Received: 10.02.1977

Citation: A. K. Polin, “Limit theorems for decomposable branching processes with final types”, Mat. Sb. (N.S.), 104(146):1(9) (1977), 151–161; Math. USSR-Sb., 33:1 (1977), 136–146

Citation in format AMSBIB
\Bibitem{Pol77}
\by A.~K.~Polin
\paper Limit theorems for decomposable branching processes with final types
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 104(146)
\issue 1(9)
\pages 151--161
\mathnet{http://mi.mathnet.ru/msb2941}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=494545}
\zmath{https://zbmath.org/?q=an:0373.60105|0398.60084}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 33
\issue 1
\pages 136--146
\crossref{https://doi.org/10.1070/SM1977v033n01ABEH002417}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GQ33000008}


Linking options:
  • http://mi.mathnet.ru/eng/msb2941
  • http://mi.mathnet.ru/eng/msb/v146/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Gol’tyaeva, V. P. Chistyakov, “On Estimating the Criticality Parameter of a Branching Process with Immigration”, Theory Probab Appl, 31:4 (1987), 693  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Vatutin, E. E. D'yakonova, “Decomposable branching processes with a fixed extinction moment”, Proc. Steklov Inst. Math., 290:1 (2015), 103–124  mathnet  crossref  crossref  isi  elib  elib
    3. Vladimir A. Vatutin, Elena E. Dyakonova, “Extinction of decomposable branching processes”, Discrete Math. Appl., 26:3 (2016), 183–192  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:216
    Full text:56
    References:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022